Record number :
942325
Title of article :
Good quality point sets and error estimates for moving least square approximations Original Research Article
Author/Authors :
Carlos Zuppa، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
11
From page :
575
To page :
585
Abstract :
The goal of this paper is to study the relation of the condition number of the star of nodes in normal equations for error estimates of Moving Least Square approximations in Sobolev spaces. The condition numbers are closely related to the good quality of the set of nodes and the approximating power of the method.
Journal title :
Applied Numerical Mathematics
Serial Year :
2003
Link To Document :
بازگشت